Dear colleagues,

On behalf of the Brazilian Association of Equine Dentistry I would like to invite you to participate of the 4th Annual Conference of the Brazilian Association of Equine Dentistry (Annual ABOE Conference 2021), which is going to be held from 17th to 18th of September of 2021 (virtual convention). Unfortunately, due to the pandemic period our conference will be online in Webinar format. There will be 12 lectures and 06 internationally renowned foreign speakers. The theoretical part will be in Webinar format with recorded lectures (www.aboe.vet.br).

Unfortunately, 4 lectures and two round table from Brazilian professionals (Murillo Matheus, João Kunz, Eryck Pinarelli, Diego Vellasquez) will be in Portuguese and will not be translated to English. The lectures will be available on the platform till 30th of September. The program and all the information about registration fees (See the application Form) are in our website www.aboe.vet.br

ATTENTION! Until the 15/09 we will send an email with login and password to access the platform to your  email address used in the registration (Don’t forget to check your trash and spam box).

Sponsors

IV National Conference ABOE

Brazilian Association of Equine Dentistry

September 17th to 19th, 2021 - Webinar Format

Program

Day 09/17/21

3:00 – 3:10PM – Opening of the Event – President of ABOE (Brazilian Association of Equine Dentistry – D.V.M. Spec. Certif. Mauricio Londres Mossé

3:10 – 3:40PM – The Equine Dentition – It’s All About Wear and EruptionProf. Dr. Carsten Staszyk

3:40 – 4:10PM – Inside the Equine Tooth – Complex Tissues and Amazing CellsProf. Dr. Carsten Staszyk

10 min. – Sponsor Videos

4:20 – 4:50PM – Equine infundibular Caries: Etiopathogenesis, diagnosis, grading and treatmentDr Kirsten Jackson BSc., BVMS., MANZCVS.

4:50 – 5:20PM – Equine peripheral caries; pathophysiology and association with periodontal disease – Dr Kirsten Jackson BSc., BVMS., MANZCVS.

10 min. – Sponsor Videos

5:30 – 6:00PM – Equine peripheral caries; risk factors, grading, management and treatment – Dr Kirsten Jackson BSc., BVMS., MANZCVS.

6:00 – 6:30PM – Clinical and Radiographic Diagnosis of Equine Odontoclastic Tooth Resorption and Hypercementosis (E.O.T.R.H.) – D.V.M. Certif. Marco Van Schie

30 min. – Sponsor Videos

7:00 – 8:00PM – Roundtable: “Equine Odontoclastic Tooth Resorption and Hypercementosis (E.O.T.R.H.) – Early Diagnosis and Management”

Dr Kirsten Jackson Weber (Dental Vet Clinic), Dr Marco Van Schie (Sporthorse Medical Diagnostic Center), Dr Mauricio Bittar (Bittarvet Equine Dentistry)17th September 2021/ LIVE – 7:10-8:10 PM – BRT – Brasília Time Zone

Brief presentation (05 minutes) by 3 speakers, 30 minutes of discussion and the Moderator’s question system

09/18/21

8:50 – 9:00AM – Opening of the Second Day of the Event – President of ABOE – D.V.M. Esp. Certif. Mauricio London Mossé

9:00 – 9:30AM – Use of the Partial Coronectomy as auxiliary Technique to Intraoral Extraction – D.V.M. Certif. Nick Moore

9:30 – 10:00AM – Postoperative Complications of Cheek Teeth Extractions – Diagnosis, Treatment and Prevention – D.V.M. Certif. Nick Moore

10 min. – Sponsor Videos

10:10 – 10:40AM – Comparison of Radiographic and Tomographic Findings in High Complexity CasesD.V.M. MSc. João Kunz

10:40 – 11:10AM – Complementary Radiographic Techniques in the Diagnosis of Dental and Sinus DiseasesD.V.M. MSc. Diego Vellasques

10 min. – Sponsor Videos

11:20 – 11:50AM – Use of Synoscopy in the Diagnosis and Therapeutic Monitoring of Sinus Disorders – Dr. Safia Barakzai

1:10h. – Lunch

1:00 – 1:30PM – Medical and Surgical Treatment of Sinusitis – Dr. Safia Barakzai

1:30 – 2:00PM – Equipment and Materials Used for Endodontic Treatment in Incisors and Canines – D.V.M. Certif. Theo Van Delft

10 min. – Sponsor Videos

2:10 – 2:40PM – Indications and Techniques for Endodontic Treatment in Incisors and Canines – D.V.M. Certif. Theo Van Delft

2:40 – 3:10PM – Diagnosis and Consequences of Aggressive Odontoplasty – D.V.M. MSc. Murilo Martinez Matheus

3:10 – 3:40PM – Constant Rate Infusion Protocols for Head Surgical Procedures – D.V. M. Spec. Eryck Jose Pinareli

20 min. – Sponsor Videos

4:00 – 5:00PM – Roundtable: – Moderator – Prof. Dr. Rodrigo Romero Correa

“Challenges and Advances in Intraoral Extraction of Cheek Teeth” Roundtable (discussion): Dr. Rodrigo Florentino (Florentino Equine Dental Services), Dr. Mauricio Bittar (Bittarvet Equine Dentistry), Dr. Nick Moore (Moore Equine Dental Clinic) 18th September 2021/ LIVE – 4:30-5:30 PM – BRT – Brasília Time Zone

Brief presentation (05 minutes) by 3 speakers, 30 minutes of discussion and question system.